| Model Number |
6248V-90 |
| Medical Device Problem Codes |
Break (1069); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the delivery catheter sheath broke in half while slitting during an implant procedure.Cutting of the sheath was finished using scissors.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated that the mechanical operation of the catheter splitting showed a spiral slit.The mechanical operation of the catheter shaft was kinked/buckled.Visual analysis of the lead indicated damage during use.The analyst noted that the catheter was returned in 2 pieces, and without the dilator.Kink was observed on the catheter shaft, and spiral slit appeared throughout the catheter shaft.If information is provided in the future, a supplemental report will be issued.